Alert archive / New York / Small Craft Advisories in 2009
Small Craft Advisory 61, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 14, 2009, 4:09 AM EDT. It took effect at Sep 14, 2009, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2009, 4:09 AM EDT (08:09 UTC)
- In effect from
- Sep 14, 2009, 2:00 PM EDT
- Expired
- Sep 14, 2009, 9:59 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
259 WHUS71 KBUF 140809 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 409 AM EDT MON SEP 14 2009 LOZ043>045-141615- /O.NEW.KBUF.SC.Y.0061.090914T1800Z-090915T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 409 AM EDT MON SEP 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY. NORTH WINDS WILL BECOME WEST THIS MORNING THEN INCREASE TO 15 TO 20 KNOTS THIS AFTERNOON. THIS WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET BY LATER THIS AFTERNOON AT THE EAST END OF LAKE ONTARIO. WINDS WILL SHIFT MORE NORTHWEST THIS EVENING...PUSHING THE HIGHER WAVE ACTION TO THE SOUTHEAST CORNER OF THE LAKE. WINDS WILL VEER TO THE NORTH OVERNIGHT AND DIMINISH WITH WAVES SUBSIDING TO BELOW SMALL CRAFT CRITERIA BY DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK/TMA
4 follow-up statements
423 WHUS71 KBUF 141329 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 929 AM EDT MON SEP 14 2009 LOZ043>045-142130- /O.CON.KBUF.SC.Y.0061.090914T1800Z-090915T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 929 AM EDT MON SEP 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY. NORTH WINDS WILL BECOME WEST AND INCREASE TO 15 TO 20 KNOTS THIS AFTERNOON. THIS WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET BY LATER THIS AFTERNOON AT THE EAST END OF LAKE ONTARIO. WINDS WILL SHIFT MORE NORTHWEST THIS EVENING...PUSHING THE HIGHER WAVE ACTION TO THE SOUTHEAST CORNER OF THE LAKE. WINDS WILL VEER TO THE NORTH OVERNIGHT AND DIMINISH WITH WAVES SUBSIDING TO BELOW SMALL CRAFT CRITERIA BY DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS71 KBUF 141820 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 220 PM EDT MON SEP 14 2009 LOZ043-141930- /O.CAN.KBUF.SC.Y.0061.000000T0000Z-090915T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 220 PM EDT MON SEP 14 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES TO 4 FEET THIS AFTERNOON AND EVENING...THEN WINDS WILL SHIFT TOT HE NORTH LATER TONIGHT WITH WAVES SUBSIDING TO 1 TO 3 FEET. $$ LOZ044-045-150230- /O.CON.KBUF.SC.Y.0061.000000T0000Z-090915T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 220 PM EDT MON SEP 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. NORTH WINDS WILL BECOME WEST AND INCREASE TO 15 TO 20 KNOTS THIS AFTERNOON. THIS WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET BY LATER THIS AFTERNOON AT THE EAST END OF LAKE ONTARIO. WINDS WILL SHIFT MORE NORTHWEST THIS EVENING...PUSHING THE HIGHER WAVE ACTION TO THE SOUTHEAST CORNER OF THE LAKE. WINDS WILL VEER TO THE NORTH OVERNIGHT AND DIMINISH WITH WAVES SUBSIDING TO BELOW SMALL CRAFT CRITERIA BY DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
377 WHUS71 KBUF 141942 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EDT MON SEP 14 2009 LOZ044-045-150345- /O.CON.KBUF.SC.Y.0061.000000T0000Z-090915T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 342 PM EDT MON SEP 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. WEST WINDS GUSTING 10 TO 15 KNOTS THIS EVENING WILL CONTINUE TO PRODUCE WAVES UP TO 4 FEET ON LAKE ONTARIO. THESE WINDS WILL SHIFT MORE NORTHWEST LATER THIS EVENING...PUSHING THE HIGHER WAVE ACTION TO THE SOUTHEAST CORNER OF THE LAKE. WINDS WILL VEER TO THE NORTH OVERNIGHT AND DIMINISH WITH WAVES SUBSIDING TO BELOW SMALL CRAFT CRITERIA BY DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS71 KBUF 150159 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 959 PM EDT MON SEP 14 2009 LOZ044-045-150300- /O.CAN.KBUF.SC.Y.0061.000000T0000Z-090915T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 959 PM EDT MON SEP 14 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT CRITERIA...THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 3:47 AM EDT, 22 minutes earlier.
Area forecast discussion, Sep 14, 3:47 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
347 AM EDT MON SEP 14 2009
.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE OHIO VALLEY WILL BRING ANOTHER DAY
OF SUNSHINE AND ABOVE NORMAL TEMPERATURES TO START THE WEEK. A VERY
WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION ON TUESDAY. THIS
FRONT IS NOT EXPECTED TO PRODUCE ANY RAIN...BUT WILL BRING SOME
INCREASE IN CLOUD COVER AND COOLER TEMPERATURES BY THE MIDDLE OF THE
WEEK. THE NEXT CHANCE OF RAIN IS NOT EXPECTED TO ARRIVE UNTIL
THURSDAY OR FRIDAY AS AN AREA OF LOW PRESSURE LIFTS INTO THE OHIO
VALLEY AND MID ATLANTIC.
&&
.NEAR TERM /THROUGH TONIGHT/...
GOOD RADIATIONAL COOLING RESULTING IN THE TYPICAL FOG/STRATUS
EARLY THIS MORNING ACROSS THE SOUTHERN TIER. ONCE THIS BURNS OFF
BY 8 AM OR 9 AM...THE REMAINDER OF THE DAY LOOKS GREAT. HIGH
PRESSURE WILL BE IN CONTROL WITH ONLY SOME FAIR WEATHER DIURNAL
CLOUDS AND CIRRUS LEVEL CLOUDINESS.
LATE IN THE DAY...WE WILL HAVE TO WATCH A WEAK SHORTWAVE
CURRENTLY DROPPING THROUGH WESTERN QUEBEC AND ITS ASSOCIATED WEAK
COLD FRONT. SOME LOCAL UPSTREAM OBSERVATIONS SUGGESTING SOME LIGHT
PRECIPITATION ONGOING WITH THIS SHORTWAVE/FRONT. MODELS SUGGESTING
THAT PRIMARY PRECIPITATION THREAT WILL REMAIN NORTHEAST OF THE
AREA ALTHOUGH THERE IS A SLIGHT CHANCE WE COULD SEE SOME LIGHT
ACTIVITY WORK INTO THE SAINT LAWRENCE VALLEY AND POSSIBLY THE
NORTH COUNTRY AFTER 21Z OR SO...WITH A SLIGHT RISK LASTING INTO THE
EARLY EVENING HOURS.
850 MB TEMPERATURES NEAR PLUS 12C SHOULD YIELD AFTERNOON HIGHS IN
THE MID TO UPPER 70S...ABOUT 5 DEGREES ABOVE SEASONAL NORMALS.
SHORTWAVE AND FRONT WILL SWING THROUGH THE AREA TONIGHT WITH RIDGING
BECOMING REESTABLISHED. CLEARING SKIES WILL ONCE AGAIN RESULT IN
STRATUS/FOG DEVELOPMENT ACROSS THE SOUTHERN TIER.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
AMPLIFIED AND BLOCKY PATTERN WILL BE IN PLACE THROUGH THE SHORT TERM
WITH A DEEP TROUGH CENTERED OVER SOUTHEAST CANADA AND A SHARP RIDGE
EXTENDING FROM THE HIGH PLAINS NORTH TO HUDSON BAY. A SHORTWAVE
ENTERING THE LONGWAVE TROUGH WILL PUSH A WEAK BACKDOOR COLD FRONT
SOUTH ACROSS THE AREA TUESDAY AND TUESDAY EVENING. THIS SYSTEM IS OF
CONTINENTAL ORIGIN AND WILL HAVE VERY LITTLE MOISTURE TO WORK WITH.
STRONGER MID LEVEL FORCING IN THE FORM OF DPVA AND HEIGHT FALLS WILL
BE DISPLACED WELL BACK INTO THE COLD AIR...WITH THE SURFACE FRONT
NOTHING MORE THAN A LOW LEVEL WIND SHIFT. WILL KEEP THE FORECAST DRY
FOR TUESDAY AND TUESDAY NIGHT BUT WILL INDICATE SOME INCREASE IN
CLOUD COVER WITH A FEW RIBBONS OF MID CLOUD EXPECTED ALONG THE
BOUNDARY. AHEAD OF THIS FRONT 850MB TEMPS ARE STILL UP AROUND 11C
ACROSS WESTERN NY...SUPPORTING ABOVE AVERAGE HIGHS IN THE MID 70S
FOR ONE MORE DAY. A LITTLE COOLER ACROSS THE NORTH COUNTRY WHERE CAA
WILL DEVELOP EARLIER IN THE DAY.
COLD AIR ADVECTION DEVELOPING BEHIND THE FRONT ON A NORTH TO
NORTHEAST FLOW WILL ALLOW LAKE INSTABILITY TO INCREASE BY WEDNESDAY
MORNING. LAKE INDUCED CAPES RISE TO OVER 200J/KG WITH EQUILIBRIUM
LEVELS APPROACHING 8K FEET. THE AIRMASS AND OVERALL PATTERN APPEAR
TOO DRY AND WITH TOO MUCH SUBSIDENCE TO SUPPORT ANY LAKE EFFECT
SHOWERS...BUT DO EXPECT LAKE EFFECT CLOUDS TO FORM LATER TUESDAY
NIGHT INTO WEDNESDAY MORNING SOUTH OF LAKE ONTARIO. THE LAKE CLOUDS
WILL HELP KEEP TEMPS UP OVERNIGHT WITH LOWS IN THE MID 50S ALONG THE
LAKE PLAINS...COOLER ACROSS THE SOUTHERN TIER AND ESPECIALLY EAST OF
LAKE ONTARIO WHERE TEMPS WILL DROP WELL INTO THE 40S WITH NO LAKE
INFLUENCE.
ON WEDNESDAY SURFACE HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS
QUEBEC AND INTO NORTHERN NEW ENGLAND BY THE END OF THE DAY. STRONG
DRYING AND SUBSIDENCE ON LOW LEVEL NORTHEAST FLOW WILL BRING ANOTHER
PARTLY TO MOSTLY SUNNY DAY. LATEST 00Z/14 GFS SEEMS DRAMATICALLY
OVERDONE IN ALLOWING MOISTURE TO CREEP BACK NORTH THROUGH THE MID
ATLANTIC AND INTO THE SOUTHERN TIER OF NY BY THE END OF THE DAY.
WILL THROW OUT THIS SOLUTION AND FAVOR THE MORE CONSISTENT AND MUCH
DRIER SREF MEAN. A COOLER AIRMASS WILL BE IN PLACE HOWEVER WITH
HIGHS ONLY IN THE 60S ALONG WITH A MODERATE NORTHEAST BREEZE.
BY THURSDAY THE FORECAST BECOMES MORE UNCERTAIN WITH THE MAIN
FORECAST CHALLENGE BEING NORTHWARD EXTENT OF CLOUDS/PRECIP. LATEST
GFS SEEMS TO BRING MOISTURE NORTHWARD TOO QUICKLY ON WEDNESDAY AND
WEDNESDAY NIGHT...BUT BY THURSDAY THE IDEA OF A NORTHWARD MOISTURE
RETURN GAINS SUPPORT FROM THE 00Z/14 CANADIAN GEM AND A GOOD NUMBER
OF 12Z/13 GEFS ENSEMBLE MEMBERS. A BROAD CLOSED LOW...CURRENTLY
LOCATED OVER NORTH TEXAS IS FORECAST TO SLOWLY MOVE NORTHEASTWARD
UNDER THE UPPER LEVEL RIDGE IN THE MID SECTION OF THE NATION...
REACHING THE LOWER OHIO VALLEY BY THURSDAY EVENING. INCREASING
SOUTHERLY FLOW AHEAD OF THIS FEATURE WILL ALLOW A PLUME OF MOISTURE
TO MOVE NORTH ALONG THE MID ATLANTIC STATES. THE OVERALL SETUP LOOKS
VERY SIMILAR TO LAST FRIDAY WHEN SHOWERS REACHED INTO THE FINGER
LAKES AND SOUTHERN TIER. WILL DRAW THURSDAY POP GRIDS SIMILAR TO
WHAT PLAYED OUT ON FRIDAY WITH CHANCE POPS ACROSS THE SOUTHERN TIER
AND FINGER LAKES...AND KEEP AREAS ACROSS THE NIAGARA FRONTIER AND
NORTH COUNTRY DRY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
UPPER LEVEL CUTOFF LOW CURRENTLY OVER NORTH TEXAS WILL SLOWLY
ADVANCE NORTHEASTWARD THIS WEEK. MOISTURE ASSOCIATED WITH THIS
FEATURE WILL PRESS INTO THE REGION THURSDAY NIGHT AND FRIDAY. MODELS
DIFFER ON THE HANDLING OF THE SYNOPTIC DETAILS WITH THIS FEATURE...
AND WILL THEREFORE JUST STICK WITH CONTINUITY AND GO WITH LOW CHANCE
POPS THURSDAY NIGHT AND FRIDAY. TEMPERATURES THURSDAY AND FRIDAY
SHOULD AVERAGE AROUND NORMAL...WHICH IS MID 60S UP TO AROUND 70
THROUGH THE CWA.
SIGNIFICANT MODEL DIFFERENCES SHOW UP BY SATURDAY. PAST SEVERAL RUNS
OF THE GFS AND GEFS ENSEMBLES ARE MUCH FASTER AND WEAKER WITH A
NORTHERN STREAM TROUGH...NOW MOVING IT THROUGH FRIDAY NIGHT WITH
RIDGING RETURNING BY SATURDAY. IF THIS WERE TO VERIFY...THERE WOULD
BE A RETURN TO ABOVE NORMAL TEMPERATURES FOR NEXT WEEKEND. THE
12Z/13 ECMWF AND 00Z/14 CANADIAN GEM CONTINUE TO BE MUCH SLOWER AND
DEEPER WITH THIS TROUGH...ALLOWING A COLDER AIRMASS TO REACH THE
LOWER LAKES SATURDAY. THE LATEST 00Z/14 ECMWF NOW JUST ARRIVING
APPEARS TO BE ABOUT HALFWAY BETWEEN...AND A GOOD COMPROMISE
SOLUTION. WILL STICK WITH CONTINUITY FOR THE WEEKEND AND GO WITH A
COOL SATURDAY FOLLOWED BY SOME WARMING FOR SUNDAY. OVERALL
TEMPERATURE FORECAST IS BELOW AVERAGE CONFIDENCE FOR NEXT WEEKEND.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
SOME CIRRUS AND GENERAL VFR CONDITIONS WILL PERSIST FOR THE
REMAINDER OF THE OVERNIGHT HOURS. AS IS USUAL AT THIS TIME OF
YEAR...THE ONE EXCEPTION TO THIS WILL BE ACROSS PORTIONS OF THE
SOUTHERN TIER...WHERE SOME IFR/LIFR FOG WILL PERSIST INTO EARLY
MONDAY MORNING. THESE CONDITIONS WILL IMPACT THE KJHW TERMINAL.
ANY SUCH FOG IS EXPECTED TO DISSIPATE BY 13Z-14Z.
MONDAY WILL BE CHARACTERIZED BY A CONTINUATION OF VFR CONDITIONS...
WITH SOME DIURNALLY-DRIVEN CU ONCE AGAIN DEVELOPING BY MIDDAY. AT
THIS POINT IN TIME...EXPECT THIS CUMULUS FIELD TO GENERALLY REMAIN
SCATTERED...WITH SOME BROKEN CIGS POSSIBLE OVER PORTIONS OF THE
NORTH COUNTRY AS A WEAK FRONTAL BOUNDARY AND UPPER LEVEL
SHORTWAVE APPROACH DURING THE AFTERNOON.
OUTLOOK...
MONDAY NIGHT THROUGH THURSDAY...VFR...WITH THE USUAL PATCHY EARLY
MORNING IFR/LIFR FOG ACROSS THE SOUTHERN TIER.
&&
.MARINE...
NORTH WINDS WILL BECOME MORE NORTHWEST THEN WEST TODAY ON THE LOWER
LAKES AHEAD OF A WEAK COLD FRONT ADVANCING SOUTH OUT OF CANADA. WIND
SPEEDS WILL PICK UP THIS AFTERNOON AS THE PRESSURE GRADIENT
INCREASES AHEAD OF THE FRONT. WINDS INCREASING TO 15-20 KNOTS
COMBINED WITH A LONG WESTERLY FETCH WILL PRODUCE SMALL CRAFT
CRITERIA WAVE ACTION ON THE EAST HALF OF LAKE ONTARIO FROM THIS
AFTERNOON THROUGH THIS EVENING. WAVES WILL ALSO BECOME CHOPPY ON
LAKE ERIE AND INCREASE TO NEAR SMALL CRAFT CRITERIA THIS EVENING.
FOR NOW WE WILL HOLD THE FORECAST TO 2-4 FEET GIVEN THE EXPECTED
SHORTER DURATION OF STRONGER WINDS ON LAKE ERIE.
LATER TONIGHT AND TUESDAY MORNING THE WINDS WILL SHIFT TO THE NORTH
AND DIMINISH ON BOTH LAKES AS THE COLD FRONT PASSES AND THE PRESSURE
GRADIENT RELAXES. THIS WILL ALLOW WAVES TO SUBSIDE TEMPORARILY.
TUESDAY NIGHT AND WEDNESDAY A STRONG HIGH BUILDING INTO QUEBEC WILL
ALLOW NORTHEAST WINDS TO INCREASE. A MODERATE PRESSURE GRADIENT
COMBINED WITH COLDER AIR OVER WARM LAKE WATERS WILL LIKELY BRING AN
EXTENDED PERIOD OF SMALL CRAFT CONDITIONS TO THE SOUTH SHORE OF LAKE
ONTARIO STARTING TUESDAY NIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 5 AM EDT
TUESDAY FOR LOZ043>045.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...TMA
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK/THOMAS
AVIATION...TMA
MARINE...HITCHCOCK/TMAHazardous weather outlook, Sep 13, 5:01 AM EDT, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 501 AM EDT SUN SEP 13 2009 NYZ001>008-010>014-019>021-085-140915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 501 AM EDT SUN SEP 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-140915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 501 AM EDT SUN SEP 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.